# SDR FDEA2018091432515

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA0061503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT STA 535 LONGERON 24L FOUND EXISTING REPAIR ANGLE DAMAGED. REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
